# SDR FDEA202507161223

- Difficulty date: July 16, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11F
- Aircraft serial: 48478
- Aircraft time: 91,598 hours, 18,005 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: 851DK
- Condition: Clogged
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: A

## Discrepancy

RECEIVED ALT AND IAS ON TAKEOFF. ONCE AIRBORNE, IDENTIFIED #1 AIRSPEED/CADC WAS   ERRONEOUS. COMPLETED CHECKLIST AND RETURNED FOR LANDING.   PURGED CAPTAIN PITOT TUBE AND FOUND DEBRIS IN TUBE. LEAK CHECKED CAPTAIN AND   STANDBY PITOT STATIC SYSTEM WITH NO LEAKS UP TO 26,000 FEET AND 300 KNOTS. NO FAULTS   ON CAPTAIN'S ADC. ALL OPERATIONAL CHECK NORMAL
